Wellposedness for the system modelling the motion of a rigid body of arbitrary form in an incompressible viscous fluid - Archive ouverte HAL Access content directly
Journal Articles Czechoslovak Mathematical Journal Year : 2007
No file

Dates and versions

hal-00169087 , version 1 (31-08-2007)

Identifiers

  • HAL Id : hal-00169087 , version 1

Cite

Takéo Takahashi, Patricio Cumsille. Wellposedness for the system modelling the motion of a rigid body of arbitrary form in an incompressible viscous fluid. Czechoslovak Mathematical Journal, 2007, 58 (4), pp.961-992. ⟨hal-00169087⟩
120 View
0 Download

Share

Gmail Facebook X LinkedIn More